Alert archive / Maryland / Areal Flood Warnings in 2017

Areal Flood Warning 22, NWS Philadelphia/Mount Holly

August 7, 2017Caroline County, Queen Anne's County, Talbot County, Maryland; Kent County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 7, 2017, 2:40 PM EDT for Caroline County, Queen Anne's County, Talbot County, Maryland; Kent County, Delaware. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2017, 2:40 PM EDT (18:40 UTC)
Expired
Aug 7, 2017, 8:30 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Kent County, DE, Caroline County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 58 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 3:00 PM EDTFLOODDover, DEWATER REPORTED OVER THE ROAD ON WEST DENNEYS ROAD.
Aug 7, 3:20 PM EDTFLOODDover, DEWATER REPORTED OVER THE ROAD ON MOORTON ROAD BETWEEN DE-42 AND BRENFORD ROAD.
Aug 7, 3:24 PM EDTFLOODLeipsic, DEWATER REPORTED OVER THE ROAD ON DE-9 BETWEEN DE-42 AND DE-8.
Aug 7, 4:01 PM EDTFLOODDover, DEWATER COVERING THE ROAD AT DE-9 AND BEACH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
220 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

980 
WGUS41 KPHI 071840
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
240 PM EDT MON AUG 7 2017

DEC001-MDC011-035-041-080030-
/O.NEW.KPHI.FA.W.0022.170807T1840Z-170808T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-
240 PM EDT MON AUG 7 2017

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Northern Kent County in central Delaware...
  Northeastern Talbot County in eastern Maryland...
  Central Queen Anne's County in northeastern Maryland...
  Northern Caroline County in eastern Maryland...

* Until 830 PM EDT

* At 237 PM EDT, trained weather spotters reported flooding in Dover 
  and Grasonville. Up to six inches of rain have fallen. With only 
  light rain expected focus will turn to area streams and creeks 
  flooding which looks continue into the evening. 

* Some locations that could experience flooding include...
  Dover, Centerville, Smyrna, Centreville, Camden, Greensboro,
  Oakland, Ridgely, Cheswold, Goldsboro, Queen Anne, Hartly,
  Grasonville, Starr, Woodland Beach, Copperville, Jumptown,
  Hazlettville, Dover Base Housing and Dover Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3894 7627 3895 7624 3896 7624 3936 7546
      3927 7537 3917 7537 3877 7621 3879 7619
      3881 7623 3881 7621 3883 7619 3889 7620
      3891 7625 3891 7621 3893 7620 3895 7623
      3892 7626

$$

MWG
1 follow-up statement
590 
WGUS81 KPHI 080031
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
831 PM EDT MON AUG 7 2017

DEC001-MDC011-035-041-080039-
/O.EXP.KPHI.FA.W.0022.000000T0000Z-170808T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-
831 PM EDT MON AUG 7 2017

...THE FLOOD WARNING WILL EXPIRE AT 830 PM EDT FOR NORTHERN KENT...
NORTHEASTERN TALBOT...CENTRAL QUEEN ANNE'S AND NORTHERN CAROLINE
COUNTIES...

Flood waters have receded or will continue to recede in the next 
hour or two, and are no longer expected to pose a threat to life or 
property. Please continue to heed any road closures.

LAT...LON 3894 7627 3895 7624 3896 7624 3936 7546
      3927 7537 3917 7537 3877 7621 3879 7619
      3881 7623 3881 7621 3883 7619 3889 7620
      3891 7625 3891 7621 3893 7620 3895 7623
      3892 7626

$$

MWG

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 7, 11:57 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Aug 7, 11:57 AM EDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1157 AM EDT Mon Aug 7 2017

.SYNOPSIS...
Low pressure will track along a warm front which moves across
our area later today and tonight. A cold front will then move
through late tonight and early Tuesday. High pressure builds in
later Tuesday and Wednesday before moving offshore Thursday. A
frontal zone should then settle into our region later Friday and
Saturday, before potentially stalling near Delmarva Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers have arrived across most areas and a few tstms with
downpours are across Delmarva attm. A bigger batch of rains
continues to head our way from MD/VA. Minor adjustments to
temps and winds were made for the update.

We will be dealing with an unseasonable weather pattern for
today. Low pressure located over Tennessee and Kentucky early
this morning will progress east northeastward. The low is
expected to reach Maryland toward evening.

The rain showers will become more numerous with rainfall rates
increasing into the moderate to heavy range as the afternoon
progresses. A low level jet developing in advance of the surface
low should enhance rainfall rates this afternoon along with
bringing a chance of thunderstorms.

We will continue the Flash Flood Watch.

There is the potential for severe thunderstorms mainly to the
south of the low's track. Parts of northeastern Maryland,
Delaware and far southern New Jersey have the greatest chance in
our region to experience locally damaging wind gusts.

The overcast sky and the rain will keep temperatures quite cool
for early August. Maximum temperatures will favor the 70s in
our region. Readings may not get out of the 60s in parts of the
Poconos, the Lehigh Valley and northern New Jersey. Locations in
central and southern Delaware and in the adjacent counties of
Maryland may reach 80 degrees.

The wind is anticipated to favor the south to east quadrant
today increasing around 8 to 12 MPH. Gusts around 20 MPH are
expected near the coast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
The center of the low is forecast to be on the upper Delmarva
around 8:00 PM. It should continue east northeastward, passing
off the northern part of the New Jersey coast around midnight.
The low should be approaching Martha's Vineyard and Nantucket
around daybreak on Tuesday.

Once the surface low passes, the strong inflow of moisture
ahead of the system will be moving away from our region. As a
result, rainfall rates will begin to decrease at that time but
not before an inch or two of rain falls across much of our area.
Locally higher amounts in excess of 4 inches are possible from
northeastern Maryland and Delaware into southeastern
Pennsylvania and southern and central New Jersey.

The last of the rain should end in the midnight to 3:00 AM time
frame with low clouds lingering during much of the night.

Minimum temperatures are anticipated to be mostly in the 60s.
The wind should settle into the west and northwest around 5 to
10 MPH as the surface low moves away from our region.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Summary...Improving conditions with drier air Tuesday and
Wednesday. Some moisture starts to return Thursday and
especially Friday into the weekend as a frontal zone should
settle its way into our region.

Synoptic Overview...A sharpening upper-level trough quickly
moves off the Northeast coast later Tuesday, however the broad
trough over eastern Canada amplifies on its southwestern flank
Wednesday. This will gradually translate eastward and arrive in
the Northeast and Mid Atlantic Friday into Saturday. The overall
pattern looks to favor a trough from the Midwest, Great Lakes
to the Northeast. While no significant systems are currently
anticipated, an increasing convective potential looks to develop
late in the week and over the weekend. This will depend on the
timing of the short waves and also the potential arrival of a
frontal zone. We used a model/continuity blend for Tuesday
through Wednesday night, then blended in mostly the 00z WPC
Guidance thereafter.

For Tuesday and Wednesday...An upper-level trough should
quickly move across the Northeast and Mid Atlantic Tuesday, then
it shifts east by evening. This will push a cold front south
and east of our area Tuesday morning, with drier air and some
subsidence arriving from the northwest. Some model guidance
wants to delay the more substantial drying until Tuesday night,
and therefore pops some showers longer Tuesday associated with
the trough axis aloft passing through. Overall, it appears that
enough drying moves in with the deeper moisture getting shunted
offshore with the front earlier in the day. Therefore, kept some
low PoPs mainly across the eastern and far southern areas
early. A breeze will increase Tuesday as clouds thin out from
northwest to southeast and boundary layer mixing deepens some
(the flow weakens later in the day). High pressure builds into
our area Wednesday, although it then starts to shift offshore at
night.

For Thursday and Friday...Surface high pressure is to our east
as the next portion of the broad upper-level trough amplifies
across the Midwest and Great Lakes. This will back the
downstream flow to more west to southwest, with a stalled front
to our south potentially shifting northward some. We look to
remain between this front and also another front to our
northwest. An axis of building moisture and some lift will
result in some convection, and this looks to initially be to our
south and west Thursday but then gradually shifts eastward
through Friday. Short wave energy looks to mostly arrive on
Friday with surface low pressure moving into the Great Lakes
region. A frontal zone may be across or near our area on Friday,
however the convective evolution is less certain as the main
forcing is also less certain. It will also be a bit more humid
Friday as the low-level moisture increases. We will continue
with slight chance to chance PoPs developing from southwest to
northeast especially starting later Thursday.

For Saturday and Sunday...A strengthening upper-level trough in
the Great Lakes region is forecast to allow a surface low to
track eastward. An increase in the south to southwest flow in
the low to mid levels will induce some warm air advection, and
this should start to push a warm front into our area. The
placement of this front however at this time range is less
certain. As a result, some showers and thunderstorms cannot be
ruled out although these may be more numerous Sunday depending
on the timing of an incoming cold front. This timeframe is
forecast to be more humid for much of the area.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rain showers were spreading into our region from the west.
Gradually deteriorating conditions are anticipated for the rest
of the morning with all our TAF sites expected to be in the
MVFR category by afternoon. IFR conditions are likely as
rainfall rates increase this afternoon. The rain is forecast to
move away to our east and northeast tonight. However, low clouds
and IFR conditions should linger through much of the night.

A south to southeast wind this morning should begin to back
toward the east this afternoon, except at KACY. Low pressure is
forecast to pass over the southern part of our region this
evening. The wind direction is expected to back to the northeast
then to the northwest, except again at KACY where the trend
should be for the direction to veer to the southwest then to the
west.

Wind speeds are expected to favor the 6 to 12 knot range.
Frequent gusts around 20 knots are possible this afternoon and
this evening at KACY.

Outlook...
Tuesday...MVFR ceilings possible early, then VFR with cloud
bases rising and also thinning out through the day. Northwest
winds 10-15 knots, diminishing to 5 knots or less at night.

Wednesday...VFR. Northwest winds around 5 knots, becoming
southwest or south through the day (southeast for KMIV and
KACY).

Thursday and Friday...Generally VFR, however some showers and
thunderstorms are possible especially Friday. Local MVFR/IFR
conditions will be possible with any heavier showers or
thunderstorms. Northeast to southeast winds mostly 5-10 knots
each day.

&&

.MARINE...
Updated marine grids/products to put the SCA flag up in all
areas of our waters at noon.

An area of low pressure approaching from the west is forecast
to pass off the New Jersey coast tonight. The wind direction is
expected to favor the southeast and south today before becoming
southwest to west tonight. Speeds should be mostly in the 10 to
20 knot range. However, gusts around 25 knots are anticipated
for this afternoon into tonight.

The system is expected to cause wave heights to build into the
4 to 6 foot range late in the day on our ocean waters. Waves on
Delaware Bay will likely build to 2 to 4 feet.

Outlook...
Tuesday...Northwest winds may gust up to 20 knots in the
morning, then diminish and turn west in the evening before
turning northerly at night. Overall, the conditions are
anticipated to be below Small Craft Advisory criteria.

Wednesday through Friday...The conditions are anticipated to be
below Small Craft Advisory criteria. Winds should be from the
northeast to southeast during this time frame.

Rip Currents...
The increasing wind speeds and wave heights today will result
in a moderate risk for the development of dangerous rip
currents.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through this evening for PAZ070-071-102-104-
     106.
NJ...Flash Flood Watch through this evening for NJZ012>027.
DE...Flash Flood Watch through this evening for DEZ001>004.
MD...Flash Flood Watch through this evening for MDZ008-012-015-019-
     020.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for ANZ450>455.
     Small Craft Advisory until midnight EDT tonight for ANZ430-431.

&&

Synopsis...Gorse
Near Term...Iovino/O'Hara
Short Term...Iovino
Long Term...Gorse
Aviation...Gorse/Iovino/O'Hara
Marine...Gorse/Iovino/O'Hara
Hazardous weather outlook, Aug 7, 5:37 AM EDT, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
537 AM EDT Mon Aug 7 2017

NJZ001-007>010-PAZ054-055-060>062-101-103-105-080945-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Chester-Western Montgomery-Upper Bucks-
537 AM EDT Mon Aug 7 2017

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Locally heavy rain could result in some flooding of poor drainage
and urban areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ012-013-015-018>020-027-PAZ070-071-102-104-106-080945-
Middlesex-Western Monmouth-Mercer-Camden-Northwestern Burlington-
Ocean-Southeastern Burlington-Delaware-Philadelphia-Eastern Chester-
Eastern Montgomery-Lower Bucks-
537 AM EDT Mon Aug 7 2017

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-017-021>023-080945-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Gloucester-Cumberland-Atlantic-Cape May-
537 AM EDT Mon Aug 7 2017

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland and southern New
Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Some thunderstorms this afternoon and evening could produce locally
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

NJZ014-026-080945-
Eastern Monmouth-Coastal Ocean-
537 AM EDT Mon Aug 7 2017

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a moderate risk for the formation of dangerous rip currents,
especially during this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

DEZ004-NJZ024-025-080945-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
537 AM EDT Mon Aug 7 2017

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Some thunderstorms this afternoon and evening could produce locally
damaging wind gusts.

There is a moderate risk for the formation of dangerous rip currents,
especially during this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

ANZ430-431-450>455-080945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
537 AM EDT Mon Aug 7 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Some thunderstorms could produce local wind gusts in excess of 35
knots this afternoon and tonight, especially south of Little Egg
Inlet New Jersey.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 7, 1:10 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
110 PM EDT MON AUG 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLOOD            GRASONVILLE             38.96N  76.21W
08/07/2017                   QUEEN ANNES        MD   EMERGENCY MNGR

            REPORTS OF FLOODING IN THE PROSPECT BAY AREA. WATER
            ENTERING GARAGES AS MUCH AS 6 INCHES DEEP. TIME
            ESTIMATED.

&&

EVENT NUMBER PHI1701421

SFJ
Local storm report, Aug 7, 1:31 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
131 PM EDT MON AUG 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLOOD            EDGE HILL               39.17N  75.52W
08/07/2017                   KENT               DE   DEPT OF HIGHWAYS

            WATER REPORTED OVER THE ROAD ON HIGHWAY 13 JUST NORTH
            OF WHITE OAK ROAD. TIME ESTIMATED.

&&

EVENT NUMBER PHI1701429

SFJ
Special weather statement, Aug 7, 1:47 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
147 PM EDT MON AUG 7 2017

DEZ003-004-071830-
Inland Sussex-Delaware Beaches-
147 PM EDT MON AUG 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

At 147 PM EDT, a strong thunderstorm was located over Delmar, or near
Salisbury, moving northeast at 40 mph.

Winds up to 50 mph are possible with this storm.

Locations impacted include...
Georgetown, Millsboro, Laurel, Lewes, Milton, Selbyville, Delmar,
Dagsboro, Millville, Henlopen Acres, Gumboro, Cape Henlopen State
Park, Sycamore, Long Neck, Ocean View, Frankford, South Bethany and
Dewey Beach.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3846 7566 3893 7533 3880 7518 3880 7509
      3867 7507 3869 7508 3869 7514 3864 7513
      3862 7508 3866 7507 3861 7506 3859 7521
      3857 7518 3858 7507 3860 7509 3860 7506
      3845 7505
TIME...MOT...LOC 1747Z 213DEG 33KT 3844 7555

CMS
Local storm report, Aug 7, 2:07 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
207 PM EDT MON AUG 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       NEWPORT                 39.30N  75.18W
08/07/2017  M2.75 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1701430

LF
Local storm report, Aug 7, 2:16 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EDT MON AUG 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     FLOOD            EDGE HILL               39.17N  75.52W
08/07/2017                   KENT               DE   DEPT OF HIGHWAYS

            RIGHT LANE CLOSED ON HIGHWAY 13 JUST NORTH OF WHITE OAK
            ROAD.

&&

EVENT NUMBER PHI1701431

LF
Local storm report, Aug 7, 2:28 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
228 PM EDT MON AUG 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            DOVER                   39.16N  75.52W
08/07/2017                   KENT               DE   911 CALL CENTER

            MINOR STREET FLOODING REPORTED IN DOWNTOWN DOVER. TIME
            ESTIMATED.

&&

EVENT NUMBER PHI1701432

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:54 AM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's3 hr
Aug 7, 10:44 AM EDTFlash Flood WarningPHICaroline, Queen Anne's, Talbot4 hr
Aug 7, 11:41 AM EDTAreal Flood AdvisoryPHICaroline, Talbot3 hr
Aug 7, 1:35 PM EDTFlash Flood WarningPHICaroline, Queen Anne's, Talbot4 hr
Aug 7, 4:32 PM EDTSpecial Weather StatementPHITalbot58 min
Aug 7, 5:25 PM EDTAreal Flood WarningPHICaroline, Queen Anne's, Talbot4 hr
Aug 7, 9:59 AM EDTAreal Flood AdvisoryPHIKent, New Castle3 hr
Aug 7, 12:36 PM EDTAreal Flood AdvisoryPHIKent4 hr
Aug 7, 1:47 PM EDTSpecial Weather StatementPHISussex43 min
Aug 7, 1:58 PM EDTSevere Thunderstorm WarningPHISussex47 min
Aug 7, 2:06 PM EDTFlash Flood WarningPHIKent, Sussex4 hr
Aug 7, 2:08 PM EDTTornado WarningPHISussex37 min
Aug 7, 2:22 PM EDTAreal Flood AdvisoryPHISussex4 hr
Aug 7, 2:41 PM EDTSevere Thunderstorm WarningPHISussex34 min
Aug 7, 4:57 PM EDTAreal Flood WarningPHISussex4 hr

Nearby

Areal Flood Warnings in Maryland, 2017Areal Flood Warnings in Delaware, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.